Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 148, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 5, 2015, 10:01 PM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2015, 10:01 PM PDT (05:01 UTC)
- Expired
- Jun 7, 2015, 2:40 AM PDT
- In force
- 29 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
747 WHUS76 KEKA 060501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1001 PM PDT FRI JUN 5 2015 PZZ470-061000- /O.CON.KEKA.GL.W.0016.000000T0000Z-150606T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1001 PM PDT FRI JUN 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 25 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...N WAVES 13 FT AROUND 9 SECONDS...AND SW 2 FT AROUND 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061315- /O.NEW.KEKA.SC.Y.0148.150606T0501Z-150609T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1001 PM PDT FRI JUN 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-061315- /O.EXB.KEKA.SC.Y.0147.000000T0000Z-150608T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1001 PM PDT FRI JUN 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT SUNDAY. * WINDS...N WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...NW WAVES 9 TO 10 FT AROUND 9 SECONDS... AND SW 2 FT AT 16 SECONDS. HIGHEST WAVES AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-061000- /O.CON.KEKA.SC.Y.0147.000000T0000Z-150606T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1001 PM PDT FRI JUN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...NW WAVES 9 TO 10 FT AROUND 9 SECONDS... AND SW 2 FT AT 16 SECONDS. HIGHEST WAVES AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
405 WHUS76 KEKA 061002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT SAT JUN 6 2015 PZZ470-061815- /O.EXP.KEKA.GL.W.0016.000000T0000Z-150606T1000Z/ /O.EXB.KEKA.SC.Y.0148.150606T1002Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...N AROUND 11 FT AT 10 SECONDS...AND SW 2 FT AROUND 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-061815- /O.EXT.KEKA.SC.Y.0147.000000T0000Z-150606T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 302 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...NW AROUND 8 FT AT 9 SECONDS... AND SW 2 FT AT 16 SECONDS. HIGHEST WAVES AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-061600- /O.EXT.KEKA.SC.Y.0147.000000T0000Z-150606T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...NW AROUND 7 FT AT 9 SECONDS... AND SW 2 FT AT 15SECONDS. HIGHEST WAVES AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061815- /O.EXT.KEKA.SC.Y.0148.000000T0000Z-150608T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...N 10 TO 11 FT AROUND 10 SECONDS...AND SW 2 FT AROUND 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS76 KEKA 061605 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PDT SAT JUN 6 2015 PZZ455-061715- /O.EXP.KEKA.SC.Y.0147.000000T0000Z-150606T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ450-062200- /O.CON.KEKA.SC.Y.0147.000000T0000Z-150606T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 905 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...NW AROUND 8 FT AT 9 SECONDS... AND SW 2 FT AT 16 SECONDS. HIGHEST WAVES AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-070015- /O.CON.KEKA.SC.Y.0148.000000T0000Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...N AROUND 11 FT AT 10 SECONDS...AND SW 2 FT AROUND 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-070015- /O.CON.KEKA.SC.Y.0148.000000T0000Z-150608T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...N 10 TO 11 FT AROUND 10 SECONDS...AND SW 2 FT AROUND 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
257 WHUS76 KEKA 062116 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 216 PM PDT SAT JUN 6 2015 PZZ450-070400- /O.EXT.KEKA.SC.Y.0147.000000T0000Z-150607T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 216 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO THROUGH LATE AFTERNOON. WINDS EASING THIS EVENING. * SEAS...NW 8 FT AT 9 SECONDS BECOMING 7 FT AT 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-070400- /O.EXT.KEKA.SC.Y.0148.000000T0000Z-150607T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 216 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...N 8 TO 9 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-070530- /O.CON.KEKA.SC.Y.0148.000000T0000Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 216 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL EASE MONDAY AFTERNOON. * SEAS...N AROUND 10 FT AT 10 SECONDS INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
932 WHUS76 KEKA 070346 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PDT SAT JUN 6 2015 PZZ470-071200- /O.CAN.KEKA.SC.Y.0148.000000T0000Z-150608T2200Z/ /O.NEW.KEKA.SC.Y.0149.150607T0400Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL EASE MONDAY AFTERNOON. * SEAS...N AROUND 10 FT AT 10 SECONDS INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-070500- /O.CAN.KEKA.SC.Y.0147.000000T0000Z-150607T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 846 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-071200- /O.EXT.KEKA.SC.Y.0148.000000T0000Z-150607T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...N 8 TO 9 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS76 KEKA 070940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT SUN JUN 7 2015 PZZ475-071045- /O.CAN.KEKA.SC.Y.0148.000000T0000Z-150607T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-071745- /O.CON.KEKA.SC.Y.0149.000000T0000Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. WINDS WILL DIMINISH MONDAY AFTERNOON. * SEAS...N AROUND 10 FT AT 9 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 3:30 PM PDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 5, 3:30 PM PDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
330 PM PDT FRI JUN 5 2015
.SYNOPSIS...A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL BRING
CHANCES FOR SHOWERS AND STORMS ACROSS THE INTERIOR THROUGH THE
MIDDLE OF NEXT WEEK. HIGH TEMPERATURES ACROSS THE INTERIOR WILL
WARM TO ABOVE NORMAL THROUGH NEXT WEEK WHILE NEAR SEASONAL
TEMPERATURES WILL PERSIST NEAR THE COAST.
&&
.DISCUSSION...
THE FORECAST REMAINS WELL ON TRACK WITH WATER VAPOR IMAGERY
SHOWING THE CUT OFF LOW NOW SHIFTING TOWARDS SOUTHERN CALIFORNIA.
THIS LOW WILL MEANDER AND THEN SLOWLY MOVE OVER THE GREAT BASIN ON
SATURDAY. LOBES OF ENERGY WILL CIRCULATE AROUND THE LOW BRINGING
THE POTENTIAL TO TRIGGER AFTERNOON SHOWERS AND THUNDERSTORMS OVER
THE INTERIOR MOUNTAINS THROUGH THE WEEKEND WITH ANOTHER CHANCE ON
MONDAY AFTERNOON. SOME MID-LEVEL CAPPING IS EXPECTED WHICH WILL
DECREASE THE POTENTIAL FOR STORMS EACH DAY...BUT WITH 25-35 KT OF
0-6KM SHEAR THERE IS THE POSSIBILITY OF STRONG STORMS EACH
AFTERNOON/EVENING IF STORMS DEVELOP. BY SUNDAY THE UPPER LOW WILL
BEGIN TO FILL AND WEAKEN AS IT SLIDES EVER SO SLIGHTLY FARTHER
EAST. MODELS ARE NOW IN AGREEMENT THAT SUNDAY WILL LIKELY BE DRY
WITH ONLY FLAT CUMULUS FORMING OVER THE MOUNTAINS IN ADDITION TO
SOME HIGH LEVEL CLOUDINESS.
AS THE UPPER LOW IN THE GREAT BASIN WEAKENS A SECONDARY LOW WILL
DEVELOP OFF THE CALIFORNIA COAST. MODELS CONTINUE TO PREDICT THIS
LOW WILL STRENGTHEN AND MOVE NORTHEAST TOWARD CENTRAL CALIFORNIA
MONDAY INTO TUESDAY AS A SHORTWAVE DRIVES INTO THE BROAD WEST
COAST RIDGE. AN IDEAL PATTERN FOR CONVECTION OVER NORTHWEST
CALIFORNIA...SHOWERS AND STORMS WILL LIKELY FORM TUESDAY AFTERNOON
OVER THE MOUNTAINS AND MAY FORM MONDAY AFTERNOON AND NIGHT
DEPENDING ON HOW FAST THE LOW APPROACHES THE AREA. MODEL SOUNDINGS
CONTINUE TO INDICATE PLENTY OF CAPE BOTH MONDAY AND TUESDAY
AFTERNOONS FOR STRONG STORMS TO FORM BUT WITH WEAK SHEAR STORMS
SHOULD BE OF THE PULSE VARIETY BRINGING QUICK BURSTS OF GUSTY
WINDS...HAIL...AND HEAVY RAINFALL. WITH PRECIPITABLE WATER VALUES
AROUND 1 INCH LOCALIZED FLOODING WILL ALSO BE A POSSIBILITY. SOME
SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE INTO WEDNESDAY
ACROSS THE INTERIOR AS THE LOW MOVES EAST OF THE AREA.
EVEN WITH THE TWO UPPER LEVEL LOWS MOVING THROUGH THE REGION OVER
THE NEXT WEEK...TEMPERATURES AWAY FROM THE IMMEDIATE COAST WILL WARM
SIGNIFICANTLY ABOVE NORMAL AS RIDGING DOMINATES THE PATTERN. HIGHS
IN THE 80S TO MID 90S WILL PERSIST THROUGH MID NEXT WEEK ACROSS THE
INTERIOR. THIS WILL BE BY FAR THE WARMEST TEMPERATURES WE HAVE SEEN
THIS YEAR BUT STILL SEVERAL DEGREES BELOW RECORD VALUES.
HIGH TEMPERATURES FOR COASTAL AREAS WILL REMAIN IN THE 60S THIS WEEK
WITH THE THERMAL TROUGH REMAINING OVER THE INTERIOR. THE ONE DAY
THAT HAS POTENTIAL TO BE SEVERAL DEGREES WARMER THAN FORECAST IS
MONDAY AS MID-LEVEL FLOW BECOMES EASTERLY AND THEN SOUTHEASTERLY.
HOWEVER THE MARINE INVERSION WILL ALSO BE STRENGTHENING DURING THIS
TIME PERIOD AND COASTAL CLOUDINESS MAY RETURN. CONSIDERING THE HIGH
UNCERTAINTY HAVE OPTED TO KEEP TEMPERATURES IN THE LOWER 60S FOR
NOW. KML/BFG/RPA
&&
.AVIATION...A LOW PRESSURE SYSTEM OVERHEAD HAS HELPED PROMOTE MOSTLY
CLEAR SKIES ACROSS NORTHERN CALIFORNIA WITH THE EXCEPTION OF SOME
CUMULUS DEVELOPMENT OVER THE INTERIOR MOUNTAINS. MOSTLY VFR SHOULD
PERSIST THROUGH THE REMAINDER OF THE DAY TODAY. SOME SHOWERS AND
THUNDERSTORMS COULD DEVELOP AND IMPACT INTERIOR AIRFIELDS LATE THIS
AFTERNOON BUT SHOULD REMAIN ISOLATED. MODELS SHOW LOW LEVEL RELATIVE
HUMIDITY VALUES INCREASING LATE TONIGHT ALONG THE NORTH COAST THUS
SOME MVFR TO IFR CEILINGS COULD DEVELOP MOSTLY AROUND THE HUMBOLDT
BAY AREA. OTHERWISE EXPECT MOSTLY VFR ACROSS THE INTERIOR EXCEPT FOR
SOME VALLEY CLOUDS. KML
&&
.MARINE...NORTHERLY NEAR GALE TO GALE CONDITIONS WILL PERSIST
THROUGH THIS EVENING AS HIGH PRESSURE REMAINS ANCHORED OFFSHORE AND
THE THERMAL TROUGH CONTINUES INLAND. CONDITIONS ARE FORECAST TO EASE
OVER THE WEEKEND AS THE COASTAL SURFACE PRESSURE GRADIENT WEAKENS.
ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE ACROSS THE NEAR SHORE
WATERS OFF OF MENDOCINO COUNTY, BUT DID CONTINUE THE SMALL CRAFT
ADVISORY OFF OF HUMBOLDT/DEL NORTE ALONG WITH GALE WARNINGS FOR THE
OFFSHORE WATERS. SCAT PASSES OVER THE OUTER WATERS SHOW A WIDE
SPREAD AREA OF GALES LATE THIS MORNING, SO CONFIDENT THAT GALES WILL
REMAIN INTO THE EVENING. BUOY OBS ARE INDICATING HIGHER WINDS ARE
PULLING AWAY FROM THE COAST, BUT WITH HIGHER WINDS OFFSHORE THE SEAS
ARE REMAINING STEEP. MODELS ARE INDICATING THE DOME OF HIGH PRESSURE
MOVING IN OVER THE REGION LATE IN THE WEEKEND WHICH SHOULD EASE
WINDS AND SEAS. THAT SAID, THE SURFACE PRESSURE GRADIENT IS FORECAST
TO STRENGTHEN AGAIN BY MID NEXT WEEK BRINGING A RETURN TO HIGHER
WINDS AND SEAS. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SATURDAY FOR PZZ450.
GALE WARNING UNTIL 3 AM PDT SATURDAY FOR PZZ470.
GALE WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jun 5, 3:20 PM PDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 320 PM PDT FRI JUN 5 2015 CAZ001-002-062230- REDWOOD COAST-MENDOCINO COAST- 320 PM PDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-062230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 320 PM PDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST DURING THE AFTERNOON AND EVENING HOURS SATURDAY AND MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.